# SDR AALA20150201006

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING CLASS 3 EXTERNAL DOUBLER AT FS 541 & BETWEEN LONGERON 23 RT & 24 RT REQUIRES AN UPGRADE TO A CLASS 1 DOUBLER IAW SRM 53-04-03 FIG 8 SHEET 1 PERMANENT REPAIR.  REMOVED EXISTING REPAIR & PERFORMED A CLASS 1 REPAIR IAW SRM 53-04-03 FIG 8 SHEET 1.
